Wavelet transform associated to an induced representation of SL(n+2,R)
Annales de l'I.H.P. Physique théorique, Volume 65 (1996) no. 1, p. 1-13
@article{AIHPA_1996__65_1_1_0,
     author = {Kawazoe, Takeshi},
     title = {Wavelet transform associated to an induced representation of $SL (n + 2, R)$},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {65},
     number = {1},
     year = {1996},
     pages = {1-13},
     zbl = {0866.22013},
     mrnumber = {1407164},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1996__65_1_1_0}
}
Kawazoe, Takeshi. Wavelet transform associated to an induced representation of $SL (n + 2, R)$. Annales de l'I.H.P. Physique théorique, Volume 65 (1996) no. 1, pp. 1-13. http://www.numdam.org/item/AIHPA_1996__65_1_1_0/

[AAG1] S.T. Ali, J.-P. Antoine and J.-P. Gazeau, Square integrability of group representations on homogenous space. I. Reproducing triples and frames, Ann. Inst. H. Poincaré, Vol. 55, 1991, pp. 829-855. | Numdam | MR 1144104 | Zbl 0752.22002

[AAG2] S.T. Ali, J.-P. Antoine and J.-P. Gazeau, Square integrability of group representations on homogeneous spaces. II. Coherent and quasi-coherent states. The case of Poincaré group, Ann. Inst. H. Poincaré, Vol. 55, 1991, pp. 857-890. | Numdam | MR 1144105 | Zbl 0752.22003

[B] G. Bohnke, Treillis d'ondelettes associés aux groupes de Lorentz, Ann. Inst. H. Poincaré, Vol. 54, 1991, pp. 245-259. | Numdam | MR 1122655 | Zbl 0743.43005

[DM] M. Duflo and C.C. Moore, On the regular representation of a nonunimodular locally compact group, J. Funct. Anal., Vol. 21, 1976, pp. 209-243. | MR 393335 | Zbl 0317.43013

[F] G.B. Folland, Harmonic Analysis in Phase Space, Annals of Mathematics Studies, Vol. 122, Princeton University Press, Princeton, New Jersey, 1989. | MR 983366 | Zbl 0682.43001

[G] D. Geller, Spherical harmonics, the Weyl transform and the Fourier transform on the Heisenberg group, Canad. J. Math., Vol. 36, 1984, pp. 615-684. | MR 756538 | Zbl 0596.46034

[H1] Harish-Chandra, Harmonic analysis on real reductive groups I, J. Funct. Anal., Vol. 19, 1975, pp. 104-204. | MR 399356 | Zbl 0315.43002

[H2] Harish-Chandra, Harmonic analysis on real reductive groups II, Inv. Math., Vol. 36, 1976, pp. 1-55. | MR 439993 | Zbl 0341.43010

[H3] Harish-Chandra, Harmonic analysis on real reductive groups III, Ann. of Math., Vol. 104, 1976, pp. 127-201. | Zbl 0331.22007

[HW] C.E. Heil and D.F. Walnut, Continuous and discrete wavelet transforms, SIAM Review, Vol. 31, 1989, pp. 628-666. | MR 1025485 | Zbl 0683.42031

[K] T. Kawazoe, A transform on classical bounded symmetric domains associated with a holomorphic discrete series, Tokyo J. Math., Vol. 12, 1989, pp. 269-297. | MR 1030496 | Zbl 0702.22013

[KT] C. Kalisa and B. Torrésani, N-dimensional affine Weyl-Heisenberg wavelets, Ann. Inst. H. Poincaré, Vol. 59, 1993, pp. 201-236. | Numdam | MR 1277217 | Zbl 0923.43004

[Sa] P.J. Sally, Analytic Continuation of the Irreducible Unitary Representations of the Universal Covering Group of SL (2, R), Memoirs of A.S.M., 69, American Mathematical Society, Providence, Rhode Island, 1967. | MR 235068 | Zbl 0157.20702

[Su] M. Sugiura, Unitary Representations and Harmonic Analysis, An Introduction, Second Edition, North-Holland/Kodansha, Amsterdam/Tokyo, 1990. | MR 1049151 | Zbl 0697.22001

[T1] B. Torrésani, Wavelets associated with representations of the affine Weyl-Heisenberg group, J. Math. Phys., Vol. 32, 1991, pp. 1273-1279. | MR 1103481 | Zbl 0748.46046

[T2] B. Torrésani, Time-frequency representation: wavelet packets and optimal decomposition, Ann. Inst. H. Poincaré, Vol. 56, 1992, pp. 215-234. | Numdam | MR 1155278 | Zbl 0760.42021

[VP] Van Dijk and M. Poel, The Plancherel formula for the pseudo-Riemannian space SL(n, R)/GL(n - 1, R), Comp. Math., Vol. 58, 1986, pp. 371-397. | Numdam | MR 846911 | Zbl 0593.43009

[Wal] N.R. Wallach, Harmonic Analysis on Homogeneous Spaces, Marcel Dekker, New York, 1973. | MR 498996 | Zbl 0265.22022

[War] G. Warner, Harmonic Analysis on Semi-Simple Lie Groups II, Springer-Verlag, Berlin, 1972. | MR 498999 | MR 499000 | Zbl 0265.22021